# SDR R61A201609120530

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 7,170 hours, 5,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011462
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,170 hours, 5,035 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT EMERGENCY LIGHT ASSEMBLY WAS INOPERATIVE.   MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
